- Representation of solution of neutral differential equations with del…
Number of the records: 1  

Representation of solution of neutral differential equations with delay and with linear parts defined by pairwise permutable matrices

  1. POSPÍŠIL, Michal - ŠKRIPKOVÁ, L. Representation of solution of neutral differential equations with delay and with linear parts defined by pairwise permutable matrices. In Miskolc Mathematical Notes, 2015, vol. 16, no. 1, p. 423-438. (2015 - WOS, SCOPUS). ISSN 1787-2405. Available on Internet: http://mat76.mat.uni-miskolc.hu/~mnotes/index.php?page=contents
    :Ohlasy:
    :[1.1] BHALEKAR, Sachin - PATADE, Jayvant. ANALYTICAL SOLUTIONS OF NONLINEAR EQUATIONS WITH PROPORTIONAL DELAYS. In APPLIED AND COMPUTATIONAL MATHEMATICS. ISSN 1683-3511, 2016, vol. 15, no. 3, p. 331-345., Registrované v: WOS
    :[1.1] YENICERIOGLU, Ali Fuat. Stability of linear impulsive neutral delay differential equations with constant coefficients. In JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. ISSN 0022-247X, 2019, vol. 479, no. 2, pp. 2196-2213., Registrované v: WOS
    :[1.1] YOU, Zhongli - FECKAN, Michal - WANG, JinRong. On the relative controllability of neutral delay differential equations. In JOURNAL OF MATHEMATICAL PHYSICS, 2021, vol. 62, no. 8. ISSN 0022-2488. Dostupné na: Registrované v: WOS
    :[3.1] SABANCIGIL, P. - KARA. M. - MAHMUDOV, N. I. Representation of solutions of neutral time delay equations and ulam-hyers stability. In IECMSA - 2019 : book of abstracts. Baku, 2019, p. 160.
    :[1.1] HUSEYNOV, I.T. - MAHMUDOV, N.I. Analysis of positive fractional-order neutral time-delay systems. In JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS. ISSN 0016-0032, JAN 2022, vol. 359, no. 1, p. 294-330. Dostupné na: https://doi.org/10.1016/j.jfranklin.2021.07.001., Registrované v: WOS
    :[1.1] AYDIN, M. - MAHMUDOV, N.I. On a study for the neutral Caputo fractional multi-delayed differential equations with noncommutative coefficient matrices. In CHAOS SOLITONS & FRACTALS. ISSN 0960-0779, AUG 2022, vol. 161. Dostupné na: https://doi.org/10.1016/j.chaos.2022.112372., Registrované v: WOS
    :[3.1] AYDIN, M. - MAHMUDOV, N. I. Neutral multi-retarded fractional system, In Full text proceedings book from III. International Science and Innovation Congress, INSI 2022, Turkey, p. 101-104.
    :[1.1] MUTHUVEL, K. - SAWANGTONG, P. - KALIRAJ, K. A Note on the Connection between Non-Additive Entropy and h-Derivative. In FRACTAL AND FRACTIONAL. JUN 2023, vol. 7, no. 6. Dostupné na: https://doi.org/10.3390/fractalfract7060437., Registrované v: WOS
    :[1.2] MUTHUVEL, Kothandapani - SAWANGTONG, Panumart - KALIRAJ, Kalimuthu. Relative Controllability of ψ-Caputo Fractional Neutral Delay Differential System. In Fractal and Fractional, 2023-06-01, 7, 6, art. nr. 437, 16 p. Dostupné na: https://doi.org/10.3390/fractalfract7060437., Registrované v: SCOPUS
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.